# SDR DALA2019101605934

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 19,951 hours, 7,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3817 GIRT BAR BRACKETS HARD TO OPERATE / LOCATIONS:600. IDE APPEARS TO BE PULLING OUT ON RIGHT BOTTOM SIDE OF THE BUSTLE DOOR 1R. CORRECTIVE ACTION: GIRT BAR CHECKS NORMAL. REPOSITIONED FABRIC THAT WAS HANGING DOWN. CHECKS GOOD.(1317060).
